Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 100, NWS Denver/Boulder, CO

June 23, 2016Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 23, 2016, 11:13 PM MDT for Washington County, Colorado. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 11:13 PM MDT (05:13 UTC)
Expired
Jun 23, 2016, 11:33 PM MDT
In force
20 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 6:21 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS55 KBOU 240513
SVRBOU
COC121-240545-
/O.NEW.KBOU.SV.W.0100.160624T0513Z-160624T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1113 PM MDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 1145 PM MDT

* AT 1112 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF ARICKAREE SCHOOL...OR 20 MILES SOUTHWEST OF YUMA...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ARICKAREE SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3972 10305 3989 10303 3996 10280 3975 10280
TIME...MOT...LOC 0512Z 242DEG 26KT 3986 10290 

HAIL...1.00IN
WIND...60MPH
 
$$

ENTREKIN
1 follow-up statement
067 
WWUS55 KBOU 240533
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1133 PM MDT THU JUN 23 2016

COC121-240543-
/O.CAN.KBOU.SV.W.0100.000000T0000Z-160624T0545Z/
WASHINGTON CO-
1133 PM MDT THU JUN 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3972 10305 3989 10303 3996 10280 3975 10280
TIME...MOT...LOC 0532Z 242DEG 26KT 3993 10272 

$$

ENTREKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:17 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 23, 8:17 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
817 PM MDT THU JUN 23 2016

.UPDATE...
Issued at 809 PM MDT Thu Jun 23 2016

Line of sct storms was moving over the far ern plains and should
exit in the next hour. Meanwhile there was a line of storms over
wrn Jackson and nw Grand counties moving east. Looks like the mtn
storms will maintain themselves for a few more hours but should
fall apart before reaching the front range.

&&

.SHORT TERM...(This evening through Friday)
Issued at 341 PM MDT Thu Jun 23 2016

Weak showers have been occurring over the mountains through this
afternoon with a few showers moving out of the Palmer and Cheyenne
Divides. Another convergence boundary has been quite evident along
a line from from Fort Morgan to Deer Trail. Higher dew points are
located east of the convergence boundary, and the focus of evening
convection will be out on the eastern plains. Showers and
thunderstorms over the urban corridor should be fairly limited
since dry air has mixed to the surface. Storms that form over the
eastern plains will have the potential to be quite strong.

For tomorrow the upper ridge will remain in place over the
southern U.S. with weak westerly flow aloft across Colorado.
Another surge of mid-level moisture is evident on satellite
pictures over southern Arizona. The pattern of the past several
days with showers developing over the mountains early in the
afternoon and then moving over the plains will continue through
tomorrow. High temperatures should again reach into the lower and
mid 90s.

.LONG TERM...(Friday night through Thursday)
Issued at 341 PM MDT Thu Jun 23 2016

Convection will be ongoing across the eastern plains Friday
evening. Some storms may be able to produce strong outflow winds
and possible large hail as CAPE values are around 1200 J/kg. A
cold front will push into the area right around midnight with
northerly winds gusting to 20 to 30 mph across the northeastern
plains.

The upper trough passing over the Northern Rockies will drag in
drier air from the west and increase winds across the northern
mountains Saturday. This may elevate fire weather concerns over North
Park and surrounding high mountains. Otherwise temperatures will
be about 5 to 10 degrees cooler on Saturday, with readings in the
mid 80s over the plains and in the 60s to upper 70s in the high
country. Post frontal airmass will likely be too stable for storms
over the plains, but upslope flow will help spark convection over
the high mountains and foothills and possibly over the Palmer
Divide. Expect the convective activity in the afternoon and early
evening. diminishing quickly after sunset. However the GFS keeps
activity through the night and brings it east over the plains.
Will not follow this solution at this time as its the outlier,
slower with the trailing energy behind the upper trough.

The upper ridge over the Great Plains will build back over the
Four Corners region Sunday and Monday to bring warming
temperatures. Southeasterly winds will push moisture back into the
plains Sunday and allow for a chance of thunderstorms to return
to the plains Sunday and Monday.

On Tuesday, a quick moving shortwave trough will pass over the
Northern Rockies and send down a cold front later on Tuesday.
Models have been showing an MCS developing near South Dakota and
into Nebraska, which may push in additional moisture into the area
Tuesday night for cooler temperatures and perhaps low clouds and
fog Wednesday. Will continue to monitor the development of this
system.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 809 PM MDT Thu Jun 23 2016

Winds have gone wsw and will be ssw overnight. Only concern would
be for convection over the mtns to send out a burst of gusty wly
winds between 10 pm and midnight.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

UPDATE...RPK
SHORT TERM...Dankers
LONG TERM...Kriederman
AVIATION...RPK
Hazardous weather outlook, Jun 23, 11:09 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1109 AM MDT THU JUN 23 2016

COZ030>051-241715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1109 AM MDT THU JUN 23 2016

...SHOWERS MOVING ACROSS THE PLAINS THIS AFTERNOON MAY BECOME
SEVERE AT TIMES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE MOUNTAINS
BY EARLY AFTERNOON AND THEN SPREAD ACROSS THE PLAINS. THE
STORMS ARE EXPECTED TO BECOME STRONGER AS THEY MOVE EAST OF THE
URBAN CORRIDOR DUE TO HIGHER MOISTURE LEVELS AND STRONGER
INSTABILITY. A FEW STORMS MAY BECOME SEVERE OVER THE NORTHEAST
PLAINS WITH LARGE HAIL AND DAMAGING WINDS.

STORMS WILL DIMINISH FROM WEST TO EAST DURING THE LATE AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED ON
FRIDAY...ALTHOUGH AT WEAKER STRENGTHS COMPARED TO TODAY.  ONE OR
TWO STRONGER STORMS MAY FORM ACROSS THE FAR EASTERN PLAINS BY
EVENING...WITH STRONG GUSTY WINDS AND HAIL THE MAIN THREAT.
TEMPERATURES ON FRIDAY ARE EXPECTED TO RETURN TO THE 90S ON THE
PLAINS.

A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA AFTER MIDNIGHT FRIDAY
NIGHT TO RETURN THE AREA TO NEAR AVERAGE TEMPERATURES SATURDAY AND
LIMIT STORMS TO THE HIGH TERRAIN. THE COOL DOWN WILL BE SHORT-
LIVED WITH TEMPERATURES RETURNING TO THE 90S BY MONDAY. MOISTURE
TRAPPED WITHIN THIS RIDGE WILL INCREASE THE CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS STARTING SUNDAY. THE PASSAGE OF ANOTHER
COLD FRONT LATE TUESDAY OR EARLY WEDNESDAY MAY FURTHER ENHANCE
THIS STORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE NORTHEAST PLAINS OF
COLORADO BETWEEN 1 PM AND 8 PM.

In the hours before

Local storm report, Jun 23, 5:49 PM MDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             4 WSW WILLARD           40.52N 103.54W
06/23/2016  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0510 PM     HAIL             2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M0.50 INCH       LOGAN              CO   TRAINED SPOTTER

0505 PM     HAIL             3 NNW PAWNEE PASS       40.67N 103.51W
06/23/2016  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0445 PM     TSTM WND DMG     8 N FORT COLLINS        40.67N 105.07W
06/23/2016                   LARIMER            CO   PUBLIC

            80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS

0440 PM     TSTM WND GST     2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M50.00 MPH       LOGAN              CO   TRAINED SPOTTER

&&

NGUSACK
Local storm report, Jun 23, 6:02 PM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             16 NW MERINO            40.65N 103.57W
06/23/2016  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0510 PM     HAIL             2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M0.50 INCH       LOGAN              CO   TRAINED SPOTTER

0505 PM     HAIL             3 NNW PAWNEE PASS       40.67N 103.51W
06/23/2016  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0445 PM     TSTM WND DMG     8 N FORT COLLINS        40.67N 105.07W
06/23/2016                   LARIMER            CO   PUBLIC

            80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS

0440 PM     TSTM WND GST     2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M50.00 MPH       LOGAN              CO   TRAINED SPOTTER

&&

NGUSACK
Local storm report, Jun 23, 7:08 PM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
708 PM MDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     3 N CROOK               40.90N 102.80W
06/23/2016  M60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0540 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/23/2016  E60.00 MPH       ADAMS              CO   PUBLIC

0534 PM     HAIL             16 NW MERINO            40.65N 103.57W
06/23/2016  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0510 PM     HAIL             2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M0.50 INCH       LOGAN              CO   TRAINED SPOTTER

0505 PM     HAIL             3 NNW PAWNEE PASS       40.67N 103.51W
06/23/2016  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0445 PM     TSTM WND DMG     8 N FORT COLLINS        40.67N 105.07W
06/23/2016                   LARIMER            CO   PUBLIC

            80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS

0440 PM     TSTM WND GST     2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M50.00 MPH       LOGAN              CO   TRAINED SPOTTER

&&

NGUSACK
Local storm report, Jun 23, 7:32 PM MDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
732 PM MDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             11 NNE AKRON            40.31N 103.13W
06/23/2016  M0.75 INCH       WASHINGTON         CO   PUBLIC

0637 PM     TSTM WND GST     3 N CROOK               40.90N 102.80W
06/23/2016  M60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0540 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/23/2016  E60.00 MPH       ADAMS              CO   PUBLIC

0534 PM     HAIL             16 NW MERINO            40.65N 103.57W
06/23/2016  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0510 PM     HAIL             2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M0.50 INCH       LOGAN              CO   TRAINED SPOTTER

0505 PM     HAIL             3 NNW PAWNEE PASS       40.67N 103.51W
06/23/2016  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0445 PM     TSTM WND DMG     8 N FORT COLLINS        40.67N 105.07W
06/23/2016                   LARIMER            CO   PUBLIC

            80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS

0440 PM     TSTM WND GST     2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M50.00 MPH       LOGAN              CO   TRAINED SPOTTER

&&

NGUSACK
Local storm report, Jun 23, 8:10 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
810 PM MDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             11 NNE AKRON            40.31N 103.13W
06/23/2016  M0.75 INCH       WASHINGTON         CO   PUBLIC

0637 PM     TSTM WND GST     3 N CROOK               40.90N 102.80W
06/23/2016  M60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0631 PM     TSTM WND GST     CROOK                   40.86N 102.80W
06/23/2016  M60.00 MPH       LOGAN              CO   CO-OP OBSERVER

0540 PM     TSTM WND GST     1 N STRASBURG           39.75N 104.30W
06/23/2016  E60.00 MPH       ADAMS              CO   PUBLIC

0534 PM     HAIL             16 NW MERINO            40.65N 103.57W
06/23/2016  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0510 PM     HAIL             2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M0.50 INCH       LOGAN              CO   TRAINED SPOTTER

0505 PM     HAIL             3 NNW PAWNEE PASS       40.67N 103.51W
06/23/2016  M1.50 INCH       LOGAN              CO   TRAINED SPOTTER

0445 PM     TSTM WND DMG     8 N FORT COLLINS        40.67N 105.07W
06/23/2016                   LARIMER            CO   PUBLIC

            80 MPH WINDS WHICH DESTROYED 2 OUTBUILDINGS

0440 PM     TSTM WND GST     2 N PAWNEE PASS         40.66N 103.48W
06/23/2016  M50.00 MPH       LOGAN              CO   TRAINED SPOTTER

&&

NGUSACK
Special weather statement, Jun 23, 9:31 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
931 PM MDT THU JUN 23 2016

COZ033>036-039-240400-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET CO-
931 PM MDT THU JUN 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
BOULDER...NORTHERN GILPIN...SOUTH CENTRAL LARIMER AND EAST CENTRAL
GRAND COUNTIES UNTIL 1000 PM MDT...

AT 931 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES EAST OF TRAIL RIDGE TO NEAR
ROLLINS PASS...OR ALONG A LINE EXTENDING FROM 30 MILES WEST OF FORT
COLLINS TO 40 MILES WEST OF DENVER. MOVEMENT WAS SOUTHEAST AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN BOULDER...ESTES PARK...LYONS...NEDERLAND...FRASER...
WINTER PARK...JAMESTOWN...WARD...PINECLIFFE...SUNSHINE...CRISMAN...
ROLLINSVILLE...TOLLAND...SALINA...ARAPAHOE PEAK...EAST PORTAL...
MT AUDUBON...BRAINARD LAKE...MEEKER PARK AND WALLSTREET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4037 10526 4030 10527 4030 10528 4031 10531
      4026 10530 4026 10527 3984 10531 3990 10579
      3991 10577 3994 10578 3994 10576 3997 10576
      3999 10578 4011 10576 4009 10572 4011 10571
      4012 10575 4044 10570
TIME...MOT...LOC 0331Z 294DEG 37KT 4043 10563 3992 10569

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:29 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick46 min
Jun 23, 6:52 PM MDTTornado WarningBOUWashington23 min
Jun 23, 7:48 PM MDTAreal Flood AdvisoryBOUWashington117 min
Jun 23, 8:08 PM MDTAreal Flood AdvisoryBOUPhillips, Sedgwick3 hr
Jun 23, 9:31 PM MDTSpecial Weather StatementBOUBoulder29 min
Jun 24, 2:12 PM MDTSpecial Weather StatementBOUElbert48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.